# SDR DALA2024052205432

- Difficulty date: May 19, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 81,982 hours, 31,933 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: False Activation
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

2R DOOR SLIDE LIGHT ILLUMINATED WITH DOOR DISARMED.   R/R P5 OVERHEAD PANEL IAW B757 AMM 24-22. LIGHT OPS CHECK GOOD.
